MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0015
Medical Device Problem Codes Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2008 indicate the patient received a right total knee replacement due to end stage osteoarthritis.Depuy sigma knee system was utilized, patella was resurfaced, cement manufacturer is unknown.The surgery was completed without indication of complication by the surgeon.Product and lot information is not provided within the medical records.Office notes (b)(6) 2009 indicate the patient is experiencing continued pain, muscular tightness and feelings of catching and clicking of the right knee.Physical therapy, ice and oral pain medication are noted as treatment.There is no indication of invasive treatment or surgical intervention relating to the right knee.It is indicated the patient also had a left knee arthroplasty performed in (b)(6) 2004 followed by left knee infection and subsequent insert revision on (b)(6) 2003.However, there is no information provided relating to the manufacturer of the implants.There is insufficient information to determine if depuy products were involved with the left knee at this time.Patient was revised to address continued pain.Doi: (b)(6) 2008.Dor: not reported; (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9957599
Report Number1818910-2020-10734
Device Sequence Number2334072
Product Code JWH
UDI-Device Identifier10603295232049
UDI-Public10603295232049
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model Number96-0015
Device Catalogue Number960015
Device Lot Number2605936
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer04/27/2020
05/19/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date04/28/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; PFC*SIGMA C/R NPOR FEM RT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG MOD TIB TRAY CEM COCR 5; SIGMA CRVD GVF INS 5 12.5MM; DEPUY CMW 3 40G; PFC*SIGMA C/R NPOR FEM RT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG MOD TIB TRAY CEM COCR 5; SIGMA CRVD GVF INS 5 12.5MM
Outcome Attributed to Adverse Event Required Intervention;